# SDR CALA2014043090940

- Difficulty date: April 30, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 89,891 hours, 14,177 cycles
- Engine: Pwa PW4060
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skate Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXTENDING 2.5 INCHES COMMON TO NR 1 PYLON INBD SKATE ANGLE FOUND AT AFT EDGE BEND RADIUS.  CRACK MEASURED 3.620.  REMOVED SECTION OF SKATE ANGLE & FABRICATED REPAIR PARTS IAW DWG 112T7001- 45.  ACCOMPLISHED IAW ECRA 5724-01015 CAT A RPR IAW SRM51-00-06.
